Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Wheezing sound after surgery - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 493 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
User :   I underwent a surgery 2 hrs and 30 mts in GA last month 19th. Now for the last three four days I feel wheesing. Is it because of the medicines used for the anaestesia.
Doctor :   usually the effect of drugs on anesthesia does not stay too long
Doctor :   and if yiou have allergies to such drugs
Doctor :   the symptoms come immediately
User :   or is it because of the binder used on chest. The surgery was for Lump removal on right side of the right nipple. Doctors advised to put the binder for three weeks
Doctor :   The Wheezing is mainly because of narrowed air ways
Doctor :   in the lungs
Doctor :   So we have to find out what has narrowed them
Doctor :   Due to allergies, infection, etc
Doctor :   Binder do not cause the wheezing
Doctor :   But Simple wheezing is in sufficient to advice you
Doctor :   I need more details

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor